# SDR CALA0800759

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 36,214 hours, 19,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33511
- Condition: Cracked
- Location: Bs 440 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 440 AT S-9R.  REPAIRED FRAME REF EA 5310-04498 OP 2.
